# SDR A6WA202304158559

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER IS CORRODED IN MULTIPLE AREAS FS 311.75 ******AIRCRAFT REMOVED FROM SERVICE******** REMOVED AND REPLACED PAX DOOR FWD FORMER P/N601R318031-5 IAW CRJ 200 SRM 51-40-11 ,51-42-06 AND 52-42-21
